# SDR BLUA2023052500910

- Difficulty date: January 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N138DM
- Make and model: Cndair CL6002B16
- Aircraft serial: 5702
- Aircraft time: 5,470 hours, 3,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Part time: 5,470 hours, 3,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK ACCESS PANELS 640AB & 640BB LIGHT CORROSION. REPAIRED UNDER BOMBARDIER REO 604-57-25-1057.
